Milnor fibers over singular toric varieties and nearby cycle sheaves

Yutaka Matsui, Kiyoshi Takeuchi

Research output: Contribution to journalArticlepeer-review

Abstract

We apply sheaf-theoretical methods to monodromy zeta functions of Milnor fibrations. Classical formulas due to Kushnirenko, Varchenko and Oka, etc. on polynomials over the complex affine space will be generalized to polynomial functions over any toric variety. Moreover our results enable us to calculate the monodromy zeta functions of any constructible sheaf.

Original languageEnglish
Pages (from-to)113-136
Number of pages24
JournalTohoku Mathematical Journal
Volume63
Issue number1
DOIs
Publication statusPublished - 2011 Mar
Externally publishedYes

Keywords

  • Milnor fibers
  • Monodromy zeta functions
  • Toric varieties

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Milnor fibers over singular toric varieties and nearby cycle sheaves'. Together they form a unique fingerprint.

Cite this